MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, PRE-LORDOSED 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH VIPER 2 SYSTEM ROD, PRE-LORDOSED 45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 186788045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent a tlif (l4/5).After the surgery, adjacent segment disease occurred.A revision surgery to extend fixation was scheduled for (b)(6) 2023.This report involves one viper 2 system rod, pre-lordosed 45mm.This report is related to (b)(4), which captures additional impacted products.This is report 10 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: only the event year is known.D2b: additional device product codes: kwp, mnh, kwq, osh, mni.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H4: manufacture date added.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): a review of the receiving inspection (ri) for viper2 lordotic rod-45mm was conducted identifying that lot number csaarj was released in one batch.Supplier: (b)(4).¿ batch1: lot qty of (b)(4) units were released on 09 june 2022 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5: event description added device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The revision surgery was performed on (b)(6) 2023, as scheduled, and it was completed with no problems.The following procedures were done in the revision surgery.L3/4: xlif was performed.L4/5: set screws and rods inserted in the initial surgery were removed.L2 and l3: diameter 6.0 - length 50 mm viper prime screws were inserted.S: diameter 6.0 - length 45 mm viper prime screw was inserted.L2/s: diameter 5.5 mm viper rod was inserted.Set screws were inserted and the final tightening was done.

Brand Name
VIPER 2 SYSTEM ROD, PRE-LORDOSED 45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17923225
Report Number1526439-2023-02020
Device Sequence Number6782790
Product Code NKB
UDI-Device Identifier10705034131740
UDI-Public(01)10705034131740
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186788045
Device Lot NumberCSAARJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/17/2023
01/18/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/03/2023
01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE PROTI, P, 9X7X23 MM; CONCORDE PROTI, P, 9X7X23 MM; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; VIPER PRIME CFX XTAB 6X50MM TI; VIPER PRIME CFX XTAB 6X50MM TI; VIPER PRIME CFX XTAB 6X50MM TI; VIPER PRIME CFX XTAB 6X50MM TI; VIPER2 LORDOTIC ROD-45MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown